MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT, LORDOTIC 9X23; INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT, LORDOTIC 9X23; INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR
Model Number 1978-09-023L
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the surgeon performed a revision surgery due to the concord lift implant collapsing.It was also noted that two (2) screws were broken and thought to be caused by the collapsing cage.This was discovered through a follow-up x-ray with the patient.All four (4) of the previous matrix screws were removed and replaced with four (4) matrix screw 7x45.Procedure outcome and patient status are unknown.Concomitant devices: screws (part: 04.632.645, lot: unknown, quantity: 4), locking caps (part: unknown, lot: unknown, quantity: 4), rod (part: unknown, lot: unknown, quantity: 2).This report is for a concorde lift, lordotic 9x23.This is report 1 of 1 for (b)(4).The broken screws are captured under (b)(4).

Brand Name
CONCORDE LIFT, LORDOTIC 9X23
Common Device Name
INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9795233
Report Number1526439-2020-00656
Device Sequence Number11334884
Product Code MAX
UDI-Device Identifier10705034531571
UDI-Public(01)10705034531571
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K171425
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1978-09-023L
Device Catalogue Number197809023L
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2020
Initial Report FDA Received Date03/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;